# SDR AWXA9500134

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 65C370523
- Condition: Shudders
- Location: Rudder
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAS - FLT 3 - DURING RUDDER PCU TEST, FEEL DIFF LIGHT AND MASTER CAUTION FLIGHT CONTROL LIGHT ILLUMINATED.  PERFORMED TEST ON RUDDER PCU PER AWA TASK CARD A8M27001.  NO FAULTS NOTED PER BMM 27 21 0 PG 501.  MX REMOVED AND REPLACED RUDDER PCU IAW AWA TASK CARD R6B27003 AND TESTED PER AWA TASK CARD F6B27001.  ACFT RETURNED TO SERVICE.  (W)
